Doctor insights on:
Medicine For Phosphate Allergy
Doubtful: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reaction of the immune system to very small amounts of foreign substances that enter the body. While large amounts of phosphate taken as a supplement could cause GI upset & diarrhea, in my opinion there is no such thing as true phosphate allergy. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Unnecessary: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reaction of the immune system to very small amounts of foreign substances that enter the body. While large amounts of phosphate taken as a supplement could cause GI upset & diarrhea, in my opinion there is no such thing as true phosphate allergy. ...Read more
I have been on codeine phosphate 30mg for over a year. I am worried about sideeffects. What are the long term side effects of this drug?
Constip./Dependence: Constipation is a side effect that can occur at the onset and last throughout treatment. Regular use of any opioid (such as codeine) will produce a physical dependence on the drug that would be demonstrated if you attempted to abruptly withdraw- i.e. Agitation, diarrhea, sleeplessness, sweating, runny nose. Another effect is the possible increase in pain in your body (opioid induced hyperalgesia). ...Read more
Doctor prescribed me l-methylfolate
methylcobalamin, pyridoxal-5-phosphate tablets cor-3, for what this medicine is and side effects of it.
Vitamins: We could say you just got VITAMIN-IZED! Not a bad thing. You are given folate, (folic acid) B12, & B6 in what could essentially be considered a medical supplement or medical food. It can be used for a variety of things but most often we see it used in cases of neuropathies caused by diabetes, etc. Side effects could be allergic, GI upset, diarrhea, skin reactions, or mostly nothing when taken as directed. ...Read more
No: If it was meant to be applied to the skin, do not ingest it. It is not toxic, but it will not work well and there is a small risk of causing intestinal problems. ...Read more
Used clindamycin phosphate and benzoyl peroxide medicine from doctors until expiration date leaves face red, how to make this go away?
Stop the meds: This is a side effect possibly of both. It could also be aggrivated by the sun. ...Read more
Does clindamycin phosphate gel USP 1% acne medicine have Accutane in it? If so i was using it before i realized i was pregnant is my fetus okay?
Kali phosphoricum: This is a homeopathic medicine, sometimes called a "cell salt" because it's actually a nutrient found in body cells. As a homeopathic remedy, it can help people who have mental fatigue, irritability, restlessness, startling from noise, and hypersentitivity to all stimuli. When there's great exhaustion and mental dullness, combined with nervousness and oversensitivity, it's one to consider. ...Read moreSee 1 more doctor answer
Yes: Yes, Zyrtec (cetirizine) can become ineffective after a while. Zyrtec (cetirizine) tends to block histamine responses; however, the immune system diversifies with time and sends additional signals to respond to allergy (develops an adaptive response with IgE antibodies, B cells, T cells, etc). Once this occurs, antihistamines only block a subset of the allergic immune response. ...Read moreSee 1 more doctor answer
Stop taking it: If it is an extreme necessity, and there are no alternatives, and you don't know whether this an allergic reaction or an adverse drug reaction (side effect), see an allergist/immunologist for evaluation and possible desensitization to the said drug for treatment if a particular disease episode, good luck ...Read more
Various Options: Daily steroid or antihistamines nasal sprays (fluticasone, azelastine) are helpful. Determining exactly what you could be sensitized to in order to practice appropriate avoidance measures is also important. If medications and avoidance are not effective or not feasible allergen immunotherapy (allergy shots) could be an option as well. Other meds include Sudafed, Mucinex, (guaifenesin) Afrin, oral antihistamines ...Read more
Could be!: Without understanding the circumstances and the type of reaction, it is impossible to answer the question. If you started the new medicine, and experienced a reaction, it could be due to allergy to the medication. ...Read more
No cure yet, but...: Allergy shots (allergen immunotherapy) is currently the only treatment that is disease modifiying, meaning it can change how the body responds to exposure to allergens. It is "natural" and long lasting effects carry on after shots are stopped. It works for most, but not all people. Closest thing to a cure so far..... For more read my blog at: http://www.Familyallergyasthmacare.Com/2013/03/its-no. ...Read more
OTC Allergy: Not fair. Truly, it is trial-and-error. What works best for you might not work best for someone else. Loratadine is the weakest binding non-sedating antihistamine; Cetirizine is the strongest binding non-sedating antihistamine. Benadryl (diphenhydramine) works better than both but it makes people sleepy. ...Read more
- Talk to a doctor live online for free
- Medicine for phosphate overdose
- Disopyramide phosphate allergy
- Cause of phosphate allergy
- Ask a doctor a question free online
- Aralen phosphate allergy in children
- Cause of aralen phosphate allergy
- Phosphate allergy signs
- Disopyramide phosphate allergy drugs
- Medicine for aralen phosphate allergy